MathSciNet Relay Station
MathSciNet bibliographic data
MR648202 82A43 (60K35)
Newman, C. M.; Schulman, L. S. Infinite clusters in percolation models. J. Statist. Phys. 26 (1981), no. 3, 613–628.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement